RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 1, Pages 14–17 (Mi dan45113)  

MATHEMATICS

Boundary behavior of normal holomorphic functions of several complex variables

P. V. Dovbush

Lomonosov Moscow State University

Full text: PDF file (492 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.55
Presented: A. N. Tikhonov
Received: 04.09.1981

Citation: P. V. Dovbush, “Boundary behavior of normal holomorphic functions of several complex variables”, Dokl. Akad. Nauk SSSR, 263:1 (1982), 14–17

Citation in format AMSBIB
\Bibitem{Dov82}
\by P.~V.~Dovbush
\paper Boundary behavior of normal holomorphic functions of several complex variables
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 1
\pages 14--17
\mathnet{http://mi.mathnet.ru/dan45113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647540}
\zmath{https://zbmath.org/?q=an:0531.32003}


Linking options:
  • http://mi.mathnet.ru/eng/dan45113
  • http://mi.mathnet.ru/eng/dan/v263/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019